# SDR UPS00633145

- Difficulty date: June 30, 2000
- Submitted: July 5, 2000
- Operation: Air carrier
- Aircraft: N302UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27240
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Condition: Fluctuates
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

PILOTS REPORT,  LT ENGINE DUCT PRESSURE FLUCTUATION.     T/S PER FIM TO LT ENGINE HIGH-STAGE VALVE. REPLACED LEFT ENGINE HPSOV PER AHM 36-11-07 PAGE 401-109 ALL TEST NORMAL
